[Ergoline-induced retroperitoneal fibrosis].
Аннотация
A 69-year-old man presented with anaemia, swelling of the legs and scrotum, weight gain and fatigue. MR scan and laboratory findings initiated a search for cancer, but eventually retroperitoneal fibrosis (RF) was suspected. A medical review revealed that an ergoline-based drug known to be associated with RF had been used for eight years. The drug was withdrawn, and in short time the patient substantially recovered, with the disappearance of almost all abnormal findings. This case emphasises the importance of awareness of side effects of drug therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.